It does the job of lowering my blood pressure. Before it was high. I was also on Atenolol before but switched to Lisinopril/hctz 12.5 mg. While the med works I can't help but wonder how I've gained almost 50 lbs. in a year and I've followed cardio and weight lifting (Power 90) and eat primarily a vegan diet. To note, I was around 220 last year (I was 206 in 2011), also around the time I got on lisinopril/hctz but gained almost 30 lbs. in a year and it's frustrating. It seems most of what I have is water weight all the time. I don't understand. Part of the weight gain can also be from muscle gains. The only "real" fat have left is my around my belly and my arms are pretty much toned.
This side effect of lisinopril/hctz was hard to locate and probably not common: sudden, unusual weight loss or gain, per drugs.com. This may or may not be your answer. Lisinopril caused no appetite changes for myself.
I have been on Lisinopril for several months now and I have put on 10+ pounds of belly weight.
I feel sluggish and have had to buy new pants.
I am 58, 6' 3" tall and weighed 228 prior to taking this for blood pressure... I have been 225-230 since I was 25 years old and my eating habits have always been consistent .
I am quitting these pills as I feel way worse then I did prior to my doctor instructing me to take them.
I will respond in 30 days from today with my own opinion and weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.